Could it be my meds?

Discussion in 'Mental Health Disorders' started by PiecesMended, Oct 9, 2010.

Thread Status:
Not open for further replies.
  1. PiecesMended

    PiecesMended Well-Known Member

    I'm on prozac and I've been taking it for about 5 months now. I've had a variety of side-effects which have not been too serious (in my opinion at least.) Basically I've always had problems sleeping but I've been getting lots more sleep than I'm used to. And nightly. But for some reason I feel more tired during the day than when I couldn't sleep at night at all. I always feel like I need to crash by about 4pm but I don't so that I can sleep at night. This is just getting on my nerves now.

    I know I should ask the doc but if I have anymore side effects they're thinking of changing the meds to something else and I don't want them to.

    Any advice or anything at all would be helpfull.
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    Hard to know if it is the meds or not could be lack of exercise could be diet could be medical ever thyroid have you had it tested lately blood levels done for
    iron levels could be diabetes you see you need to talk to your regular doctor too to get it all tested so you know what exactly your are dealing with okay
    call your regular doctor as well okay and tell him about your tiredness. take care
     
  3. PiecesMended

    PiecesMended Well-Known Member

    Yeah I'm going to go to my regular doctor. It's unlikely to be thyroid or diabetes because I get tested very regularly as my mother has type 1 diabetes and an underactive thyroid. Thank you:biggrin:
     
Thread Status:
Not open for further replies.